# SDR ASAA0380246

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Part number: 59541709
- Condition: Gouged
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING NR 1 INBOARD SLAT CLOSE OUT MOUNT BROKEN.  REPLACED BRACKET PER SRM.  (M)
